Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Hot flashes, lower back, pelvic pain, radiating to legs, blood clots during periods. History of fibroids. Suggestions?

I am 50 years old and have started having hot flashes in the last few weeks (not too serious yet but enough to wake me up at night) and at the moment have quite a constant lower back/ pelvic pain which radiates down my legs. I take ibroprofen for it. I have still been menstruating regularly with the last one passing some quite large clots. I was diagnosed with fibroids about 4-5 yrs ago but when I had a Mirena (had it taken out a year ago) they were under control. Just wondering what I should do next.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, you seem to be going thro' the symptoms of perimenopausal syndrome. You need to get your hormone levels of LH and FSH along with estrogen and progesteron levels which will indicate whether you are indeed perimenopausal, then get an USG abdomen and a pap smear done to rule out any other pathology. You may visit your gynecologist who will be able to prescribe some medication for your symptoms if everything is fine. Take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor